ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Similarity solution of unsteady boundary layer equations with a magnetic field

Takhar, HS and Nath, G (1997) Similarity solution of unsteady boundary layer equations with a magnetic field. In: Meccanica, 32 (2). pp. 157-163.

[img] PDF
Similarity_Solution_of_Unsteady.pdf - Published Version
Restricted to Registered users only

Download (90Kb) | Request a copy
Official URL: http://www.springerlink.com/content/l94972k2t66302...

Abstract

The unsteady laminar incompressible boundary layer flow of an electrically conducting fluid in the stagnation region of two-dimensional and axisymmetric bodies with an applied magnetic field has been studied. The boundary layer equations which are parabolic partial differential equations with three independent variables have been reduced to a system of ordinary differential equations by using suitable transformations and then solved numerically using a shooting method. Here, we have obtained new solutions which are solutions of both the boundary layer and Navier-Stokes equations.

Item Type: Journal Article
Additional Information: Copyright of this article belongs to Springer.
Keywords: Unsteady flow;Boundary layers;MHD;Fluid mechanics
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Date Deposited: 30 Jun 2011 12:12
Last Modified: 30 Jun 2011 12:12
URI: http://eprints.iisc.ernet.in/id/eprint/38452

Actions (login required)

View Item View Item